Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 13, Issue 4 - Nov 2006
Volume 13, Issue 3 - Aug 2006
Volume 13, Issue 2 - May 2006
Volume 13, Issue 1 - Feb 2006
Selecting the target year
INTUITIONISTIC FUZZY WEAK CONGRUENCE ON A NEAR-RING MODULE
Hur Kul ; Jang Su-Youn ; Lee Keon-Chang ;
The Pure and Applied Mathematics, volume 13, issue 3, 2006, Pages 167~187
We introduce the concepts of intuitionistic fuzzy submodules and intuitionistic fuzzy weak congruences on an R-module (Near-ring module). And we obtain the correspondence between intuitionistic fuzzy weak congruences and intuitionistic fuzzy submodules of an R-module. Also, we define intuitionistic fuzzy quotient R-module of an R-module over an intuitionistic fuzzy submodule and obtain the correspondence between intuitionistic fuzzy weak congruences on an R-module and intuitionistic fuzzy weak congruences on intuitionistic fuzzy quotient R-module over an intuitionistic fuzzy submodule of an R-module.
)-DERIVATIONS OF PRIME RINGS
Kaya K. ; Guven E. ; Soyturk M. ;
The Pure and Applied Mathematics, volume 13, issue 3, 2006, Pages 189~195
Let R be a prime ring with characteristics not 2 and
be auto-morphisms of R. Suppose that
is a (
is a (
)-derivation on R such that
. In this note it is shown that; (1) If
(R) = 0 then
= 0 or
= 0. (2) If [
] = 0 then R is commutative. (3) If(
) = 0 then R is commutative. (4) If
= 0 then R is commutative.
MULTIVALUED MIXED QUASI-VARIATIONAL-LIKE INEQUALITIES
Lee Byung-Soo ;
The Pure and Applied Mathematics, volume 13, issue 3, 2006, Pages 197~206
This paper introduces a class of multivalued mixed quasi-variational-like ineqcalities and shows the existence of solutions to the class of quasi-variational-like inequalities in reflexive Banach spaces.
ON AN IMPROVED UNIFIED CONVERGENCE ANALYSIS FOR A CERTAIN CLASS OF EULER-HALLEY TYPE METHODS
Argyros Ioannis K. ;
The Pure and Applied Mathematics, volume 13, issue 3, 2006, Pages 207~215
Using more precise majorizing sequences than before , , ,  we provide a finer semilocal convergence analysis for a certain class of Euler-Halley type methods for approximating a solution of an equation in a Banach space setting.
REMARKS ON THE RADIAL SOLUTIONS OF THE SELF-DUAL ABELIAN CHERN-SIMONS MODEL
Song Kyung-Woo ;
The Pure and Applied Mathematics, volume 13, issue 3, 2006, Pages 217~225
We consider the nonrelativistic limit for the radial solutions to the self-dual equations in the self-dual Abelian Chern-Simons model. We achieve the limit by fixing the common maximum value of solutions.
NOTES ON RANDOM FIXED POINT THEOREMS
Cho Y.J. ; Khan M. Firdosh ; Salahuddin Salahuddin ;
The Pure and Applied Mathematics, volume 13, issue 3, 2006, Pages 227~236
The purpose of this paper is to establish a random fixed point theorem for nonconvex valued random multivalued operators, which generalize known results in the literature. We also derive a random coincidence fixed point theorem in the noncompart setting.
THE ASYMPTOTIC BEHAVIOR OF GENERALIZED QUADRATIC MAPPINGS ON RESTRICTED DOMAINS
Chang Ick-Soon ; Kim Hark-Mahn ;
The Pure and Applied Mathematics, volume 13, issue 3, 2006, Pages 237~247
In this paper we solve the Hyers-Ulam stability problem for quadratic functional equations on restricted domains, and then obtain an asymptotic behavior of quadratic mappings on restricted domains.